Library Header Image
LSE Research Online LSE Library Services

Spanning 3-colourable subgraphs of small bandwidth in dense graphs

Böttcher, Julia ORCID: 0000-0002-4104-3635, Schacht, Mathias and Taraz, Anusch (2008) Spanning 3-colourable subgraphs of small bandwidth in dense graphs. Journal of Combinatorial Theory, Series B, 98 (4). pp. 752-777. ISSN 0095-8956

Full text not available from this repository.
Identification Number: 10.1016/j.jctb.2007.11.005


A conjecture by Bollobás and Komlós states the following: For every γ>0 and integers r⩾2 and Δ, there exists β>0 with the following property. If G is a sufficiently large graph with n vertices and minimum degree at least ((r-1)/r+γ)n and H is an r-chromatic graph with n vertices, bandwidth at most βn and maximum degree at most Δ, then G contains a copy of H.

Item Type: Article
Official URL:
Additional Information: © 2008 Elsevier B.V.
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 28 May 2012 15:44
Last Modified: 16 May 2024 00:48

Actions (login required)

View Item View Item